Often when I have a bowel movement it causes some blood to come out with my urine. I never have blood in my urine during any other time, and thus it seems that maybe there is something internal going on with the rectum possibly putting pressure on the bladder/prostate causing blood to come out. I've had a urine analysis done, but nothing came up as expected since it ONLY happens while I'm having a bowel movement. Do you know what this could be? What type of doctor should I see about this? Thank you.
you are suffering from constipation which make the stool hard and with squezing it do pressure on prostate which cause urinary problems .
so you must use laxative daily to cure constipation i recommande you Lactulose it has no side effect and not habit forming you can take 3 dosages (small spoon) daily and try to poop in squat position to avoid pressure on prostate .
note if you have any problem with lactouse you can use any other laxative like miralax , metamucil i recommended Lactulose because i am using it.
I am not countering Ahmed Yousef, but would recommend fiber in place of a laxative first. By changing your diet, even slightly, you can alleviate hard stool which could be causing this problem, as he suggests.
There are number of ways you can alter your diet to increase fiber, but the easiest way that I have found is with Fiber One products, such as the chocolate brownie. There are a number of products on the market by this company, and one should be able to fit your tastes.
However, if you continue to know this blood in your urine after taking a laxative or increasing your fiber, you really should speak to a doctor and had it checked out. There are number of things that can cause blood in the urine, but the ones that are most terrifying are carcinomas. One of the most common ones for us would be prostate cancer. Of course, there is also benign prostate hyperplasia (BPH) that can cause a similar problem and is not malignant.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.